# SDR YENA200544

- Difficulty date: August 4, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 116 hours, 40 cycles
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 5040210001
- Part serial: 1964115
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D, H

## Discrepancy

DURING TAXI OUT FROM GATE, SMOKE WAS COMING OUT OF VDU AT SEAT ROW 7A.  RETURNED TO GATE.  INITIALLY THE ITEM WAS PLACED ON MEL AND WAS REPLACED ON 8/05/05.
